# SDR AALA201812079013

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 18,255 hours, 6,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL INDICATING TO CHECK THE L3 DOOR PRESSURE.  SERVICED THE L3 DOOR ASSIST BOTTLE IAW AMM 52-20-00. CHECKED OK.
